# SDR AALA20150618012

- Difficulty date: June 18, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- Aircraft time: 72,412 hours, 25,305 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Failed
- Location: Weather  Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB WXR FAILED.  R & R WX RADAR ANTENNA IAW AMM 34-43-05.  PERFORMED OPERATIONAL CHECK. SYS CHECKED NORMAL.
